# SDR CA141223003

- Difficulty date: December 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8315
- Aircraft time: 8,142 hours
- Engine: Pwc PW150A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617304
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW CARRIED OUT AN INFLIGHT TURN AROUND DUE TO NR 1 HYDRAULIC ISOLATION CAUTION LIGHT ILLUMINATED AFTER DEPARTURE, NR 1 HYDRAULIC QUANTITY INDICATED 5%.  AFTER INTENSIVE TROUBLE SHOOTING PERFORMED BY MAINTENANCE PERSONNEL IT WAS DETERMINED THAT THE NR 1 EDP CAUSE THE PROBLEM (INTERNAL LEAK).   EDP REPLACED, FUNCTIONAL CHECK ACCOMPLISHED SATISFACTORY & AIRCRAFT RETURNED TO SERVICE.
